Hi! I am so sorry that you are feeling so terrible. The pill is most likely not the cause. You have eaten something bad or you have a stomach bug. Do not take any more Imodium. Whatever the cause, you do not want to stop your body from ridding itself of the cause. Imodium will only slow the process. In the meanwhile, keep yourself very well hydrated and your diet as bland as possible. Eat small portions of mild soups, crackers, pretzels, bananas, rice. You can drink tea with very little added. Do not use honey. Eat some yogurt to replace some of the cultures that are normally in your intestines. We lose these "positive" bacteria very quickly and this can also prolong the diarrhea. On Thursday morning, take the imodium if you are still having problems. Take it early enough that if you need a second dose, you will know. At least this will help you to get through your tests. After that though, just let it run it's course. If you are still having diarrhea, see no improvement, or are feeling worse within 2-3 days, see your doctor. You may need a bit more help that the traditional chicken soup cure. I hope that this has somehow been helpful and feel better soon. Good luck on your tests!